# SDR SWIA2023030013

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 35,088 hours, 23,572 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE F/A'S NOTIFIED CREW OF THIN GRAY SMOKE THROUGHOUT THE CABIN AND AN ODOR MORE PRONOUNCED IN THE FRONT OF THE CABIN. (FLIGHT 3583 FILED CLOSED)PRIOR TO TROUBLESHOOTING, COULD NOT IDENTIFY THE SOURCE AND TYPE OF SMELL. TROUBLESHOT PER FIM 21-22-00. NO ABNORMAL SMELL NOTED DURING APU OPERATION AT THIS TIME. PERFORMED OPERATIONAL TEST OF THE FIRE DETECTION TEST/ LAV IN REF WITH CRJ900 AMM 26-10-00.  COMPLIED WITH OPERATIONAL TEST OF THE AIR CONDITIONING SYSTEM PER AMM 21-51-00. NO ABNORMAL SMELL NOTED AT THIS TIME. NO THIRTY DAYS HISTORY NOTED ON AIRCRAFT.
